The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (242 KB) | Metadata | Table of Contents | ZAA summary
Online access to the full text of Zeitschrift für Analysis und ihre Anwendungen is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 40, Issue 3, 2021, pp. 261–276
DOI: 10.4171/ZAA/1684

Published online: 2021-04-19

Existence of Solutions to the $A$-Laplace System via Young Measures

Farah Balaadich[1] and Elhoussine Azroul[2]

(1) Université Sidi Mohamed Ben Abdellah, Fès, Morocco
(2) Université Sidi Mohamed Ben Abdellah, Fès, Morocco

We study the existence of solutions for the $A$-Laplace system of the form $$ \left\{\begin{aligned} -\Delta_Au&=f &&\text{in}\ \Omega,\\ u&=0 && \text{on}\ \partial\Omega, \end{aligned}\right. $$ where $-\Delta_A u:=-\operatorname{div}(a(\lvert Du\rvert)Du)$. The existence result is proved by using the technique of Young measures.

Keywords: $A$-Laplacian systems, Orlicz–Sobolev spaces, weak solutions, Young measures

Balaadich Farah, Azroul Elhoussine: Existence of Solutions to the $A$-Laplace System via Young Measures. Z. Anal. Anwend. 40 (2021), 261-276. doi: 10.4171/ZAA/1684